# SDR USAASA03028

- Difficulty date: March 25, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE EMEGENCY LIGHTS SYSTEM FAILED THE OPERATIONAL TEST.  MAINTENANCE REPLACED THE BATTERY AT THE RIGHT OVERWING EXIT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKED OK.  (M)
